# SDR SIMA200900903

- Difficulty date: December 28, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 10,781 hours, 9,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 0635641998
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4122, CREW REPORTED BOTH WINDSHIELDS SHATTERED ON TAKEOFF AT 125KTS.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH COCKPIT WINDSHIELDS. OPS CHECK GOOD. NO LEAKS NOTED. ACFT RETURNED TO SERVICE.
LT WINDSHIELD P/N OFF NP15131112  S/N OFF 08071H7424
